FYI - bloating & gas gone...probably wasn't a thyroid thing
For anyone who is interested, I posted here maybe a week or week and a half ago, concerned because I was suddenly having terrible gas & bloating. A few of you suggested that it may have been my body adjusting to Armour, but it now looks like the cause was actually my birth control pills...or rather, the lack of them.
I was on my period the week I had the gas & bloating and as soon as I started back on BCPs the symptoms stopped and haven't returned. It could be just a coincidence, but I doubt it.
How weird is that?? Oh, and the BCPs I take are Seasonale - the new product where you only have 4 periods a year. I started taking them hoping they would get rid of my PMDD so I could stop taking Welbutrin. That didn't work out, so after I'm done with this next set of pills, I won't be taking Seasonale anymore. Welbutrin works great for me but it's so expensive.
I was concerned that during the week of my period, when I wasn't taking any Seasonale, the amount of Armour I was taking might be too much (because I've read that BCPs and HRT cause you to need more Armour). I suppose that could've caused the bloating & gas, but I didn't feel hyper like I thought I might.